MAUDE Adverse Event Report: NEW PORT MEDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEW PORT MEDICAL INSTRUMENT, INC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360E-CN-NA
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information could not be provided due to the china personal information protection law.Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.It was reported that the e360 ventilator generated an alarm accompanied by "scorched smoke and odor" while used on a patient.It was informed that the customer isolated the issue to the cooling fan not functioning.The customer re-seated the cooling fan connections to resolve the issue.The unit was returned for use in working condition.This event was reported from the adverse reaction event centre of shanghai, rather than reported directly to medtronic by the customer.No product was returned to medtronic.Failure confirmation, root cause, or relationship to the event could not be determined since no product was returned for evaluation or made available.Further action was not required and there is insufficient information about the failure and contributing cause.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that while in use on a patient, the e360 ventilator generated an alarm accompanied by "scorched smoke and odor".The patient outcome and intervention are unknown at this time.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEW PORT MEDICAL INSTRUMENT, INC
1620 sunflower ave.
costa mesa CA 92626
Manufacturer (Section G)
NEW PORT MEDICAL INSTRUMENT, INC
1620 sunflower ave.
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key15651582
Report Number2023050-2022-00030
Device Sequence Number16739520
Product Code CBK
UDI-Device Identifier10884521540910
UDI-Public10884521540910
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360E-CN-NA
Device Catalogue NumberE360E-CN-NA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown